# SDR CALA2023062802052

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 30,241 hours, 10,987 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Part number: 410038700303
- Part serial: 16071503
- Condition: Cracked
- Location: Lav D
- Part time: 17,661 hours, 6,381 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FA REPORTED URINE FLOWING FROM UNDER CARTS AND FA SE ATS FOUND TOILET ASSEMBLY CRACKED AND DAMAGED. TURNED WATER TO OFF POSITION AND LOCKED LAVATORY DOOR. LAVATORY CANNOT BE USED. PLACING ON DEFERRAL IN REF WITH MEL 3802D. FOSTER, RENE (V912208) DISPATCH DESK: 84   NAME: DK DATE: 25-JUN-23- NOC      DESK: OM7  NAME: MC DATE: 25-JUN-23- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V912208 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003078645 AND PRTR FOUND TOILET ASSEMBLY CRACKED AND DAMAGED. TURNED WATER TO OFF POSITION AND LOCKED LAVATORY DOOR. LAVATORY CANNOT BE USED. PLACING ON DEFERRAL IN REF WITH MEL 3802D. FOSTER, RENE (V912208) REMOVED AND REPLACED LAV D TOILET IAW AMM 38-32-01-400. OPS CHECK GOOD. PARTS USED:  60-3831-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509744  SN OFF 1503 TOILET, VACUUM,  OFF 60-3831-9-0001 1503 ON 60-3831-9-0001 1501
